# SDR ASOA20160718064

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 37,673 hours, 22,056 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Defective
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4438, THE CREW REPORTED A LAV SMOKE INDICATION ON SHORT FINAL. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LAV SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
